# SDR 99FDEA00144

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: E, R, J
- Precautionary procedure: J, A

## Discrepancy

99-89 - NR 3 ENG N1 INTERMITTENTLY DROPS AND A/C SHUDDERS.  REMOVED AND REPLACED NR 3 ENG AS PER MM 71-00-02-4.  REF WORK CARD 71T0101.
